Homotopy type of differentiable manifolds. (English) Zbl 0954.57016

Ferry, Steven C. (ed.) et al., Novikov conjectures, index theorems and rigidity. Vol. I. Based on a conference of the Mathematisches Forschungsinstitut Oberwolfach held in September 1993. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 226, 97-100 (1995).
From the paper: This paper first appeared in the mimeographed proceedings of the 1962 Århus conference.
It is our aim to give some homotopical conditions on a space which are necessary and sufficient under certain circumstances for it to be the homotopy type of a differentiable manifold.
For the entire collection see [Zbl 0829.00027].


57R65 Surgery and handlebodies
57R55 Differentiable structures in differential topology